Home   /   Our Products   /   Aeknil 150 mg Paracetamol Syrup



Aeknil 150 mg Paracetamol Syrup

Therapeutic Pharmaceuticals

Suitable for infants and children, Aeknil Syrup is specially formulated in pink color with a sweet taste. The syrup has been the foremost choice of parents and doctors since years for reducing fever and pain. Paracetamol is specially processed in a stable dissolved form as this improves its absorption and action on the body.

Specifications :

Route of administration Oral route
Primary pack 60 ml / 450 ml glass bottle
Secondary pack Single monocarton

Application Sheet


Contains (ingredients per ml) :

  • Paracetamol 150 mg
  • Syrup base q.s

Colour :

  • Erythrosine

Uses :

  • Reduces fever
  • Provide relief from pain

Dosage :

Children under 3 months of 10 mg/kg body weight (reduce to 5 mg/kg if jaundiced) :

  • 3 to 4 times daily

3 months to below 1 year :

  • Half to 1 teaspoonful 3 to 4 times daily

1 to 5 years :

  • 1 teaspoonful 3 to 4 times daily

6 to 12 years :

  • 1 to 2 teaspoonfuls 3 to 4 times daily

6 to 12 years :

  • 1 to 2 teaspoonfuls 3 to 4 times daily

Adults and children above 12 years :

  • 2 tablespoonfuls every 4 to 6 hours

Administration :

  • Using measuring cup

Precautions :

  • Recommend with extra care for patients with impaired kidney or liver function
  • Not advised to administer other Paracetamol containing medicines at the same time
  • Keep all medicines out of reach of children

Looking for Product Name ?

x

Send SMS Enquiry

*Please Enter Requirment

*Please Enter valid Mobile Number

*Please Enter Proper Name